# SDR 03FDEA01746

- Difficulty date: October 15, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,392 hours, 33,209 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Part time: 53,392 hours, 33,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183, FORWARD BULKHEAD LOWER TENSION FITTINGS STR 26L, 27L, 26R, 27R, AND 29R HAVE CORRODED .3750 INCH BOLTS.  REMOVED AND REPLACED BOLTS IAW WORK CARD 71C716-00
